Journal of Siberian Federal University. Mathematics & Physics / The Method of Transformation of an Arbitrary Set of Binary Vectors into a Set of Orthogonal Binary Vectors

Full text (.pdf)
Issue
Journal of Siberian Federal University. Mathematics & Physics: 2012, Vol. 5, Issue 2
Authors
Slyadnikov, Evgeny E.; Borilo, Ilya A.
Contact information
Slyadnikov, Evgeny E. : e-mail: ; Borilo, Ilya A. :
Keywords
cytoskeleton microtubules; Hopfield neural network
Abstract

Both technique and algorithm for transformation of an arbitrary set of binary vectors into the set of mutually orthogonal ones are proposed. The constraint for the dimension of such linearly independent space is obtained.

Pages
264-268
Paper at repository of SibFU
http://elib.sfu-kras.ru/handle/2311/2772